U.S. doctors online nowAsk doctors free
Canada
A 30-year-old female asked:

Husband has awful stomach issues; loose bm's, bloating, excessive gas & eczema. he started taking probiotics and is now constipated. any idea why?

1 doctor answer1 doctor weighed in
Dr. Abby Caplin
Integrative Medicine 41 years experience
Improved gut flora: The probiotics have helped rebalance your huband's intestinal bacterial flora. Congratulations! he can add more fiber now to his diet, and probably back off on the probiotics. I hope he stays well!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 30, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.